I am on 2 grains of armour a day now and I have started sweating a lot and feeling hot on and off throughout the day. Today my ebtire back was damp with sweat. My temp at the doc this morning was 98.2 which is normal, though, I think?
Other than the sweating and hot spells (includes night sweats) I feel like this is a good dose for me. But does this mean I am hyper now? Should the dose be reduced? Is there anything to be done about the sweating? It is really bad
Are you possibly perimenopausal? Maybe it isn't the armour but your other hormones. Just a thought. You could always try some black cohosh and see if it helps with the hot flashes...that is what my gyno suggested..or estroven. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.